# SDR R61A201906210680

- Difficulty date: June 21, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N442YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000446
- Aircraft time: 11,596 hours, 7,859 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 17116240407
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LT WINGLET FRONT SPAR CRACKED AT LOWER ATTACHMENT. MX REMOVED AND REPLACED LT WINGTIP PN 171-16240-407 IAW AMM 57-30-00. SEE NRC # 4000515-5000-0005 FOR WORK PERFORMED. AC REMAINS IN YRQ FOR COMPLETION.
